Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Stupid depo n stupid period!!!! :(

ok so back in december for my 6 week check up after havin my 3rd baby n last lol i got the depo. well got my period on december 29th n still have it not heavy or anything...so i switched to the pill but its not going away. i been a lil on the depressed side n stressing a lil personal problems :( so i dont know if that has something to do with it. will it ever go awy or is it here to stay till the stress goes away :( help im tired of my lil friend of the month i want it evicted lmao for a while..

Answer Question
 
mommyof3_21

Asked by mommyof3_21 at 3:49 PM on Feb. 26, 2011 in Health

Level 12 (704 Credits)
Answers (5)
  • OMG i am on depo too. I have been for a long time, but i have to get off. I can't really say off hand if the stress is causing your period to be this way, but i know the depo does and just because u switched to pills does not make your period automatically stop, i thouhgt they would, but no mam, your period has to regulate itself. Depo is good as far as helping not to get pregnant, but the side affects are hell. Alot of people complain about the depo and the affects it has on their period. I am thinking about just stop taking birth control for a while just to get my period regulated but be extremely careful or just have my tubes tied. Hope everything works out.
    sunkist84

    Answer by sunkist84 at 4:16 PM on Feb. 26, 2011

  • i dont know, almost immediately after starting the depo i didnt get a period except for once in a while. i was on it for 2 yrs and didnt get a period the whole time.. i stopped taking it in october and got an iud and i just got the first period ive had in over 2 yrs last night.. so it depends on your body i guess
    sunshinebaby209

    Answer by sunshinebaby209 at 8:49 PM on Feb. 26, 2011

  • I was on Depo for a year after my first. I had a period every single day. The only reason I got it was because it was supposed to stop periods, NOT. Never again.
    luvschocolate

    Answer by luvschocolate at 10:13 PM on Feb. 27, 2011

  • I do NOT recommend depo to anyone! I had depo to control ovarian cancer symptoms & endometriosis; 2 days after getting my first injection my health turned drastically bad. Can I ask how long ago it was, when they switched you to the pill? Because you should wait to switch until it's time for the next depo shot, typically being 3months? Sunkist24, is also right when she said the pill wont fix it right away. Depending on your body it can take up to a year for your body to get back to normal after taking depo. I would def go back to a gyno! Good luck and keep us posted.
    Hope4Teal

    Answer by Hope4Teal at 3:34 AM on Mar. 1, 2011

  • i just switched about a week n a half ago..yup waited till it was time to get the depo again to switch. still have it. think i may be gettin sick or if its something to do with the switchin my belly always feels weird like empty n sometimes in pain get headaches feel like throwing up get lightheaded when i stand feel hot n cold plus been super tired lately :(
    mommyof3_21

    Comment by mommyof3_21 (original poster) at 5:51 PM on Mar. 1, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.